Determination of a time-dependent heat source under nonlocal boundary and integral overdetermination conditions

Ismailov M. I., Kanca F., Lesnic D.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.8, pp.4138-4146, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.09.044
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4138-4146
  • Kocaeli University Affiliated: Yes


This paper investigates the inverse problem of finding a time-dependent heat source in a parabolic equation with nonlocal boundary and integral overdetermination conditions. Under some natural regularity and consistency conditions on the input data the existence, uniqueness and continuously dependence upon the data of the solution are shown by using the generalized Fourier method. Numerical tests using the Crank-Nicolson finite difference scheme combined with an iterative method are presented and discussed. (C) 2011 Elsevier Inc. All rights reserved.